# SDR 04363708

- Difficulty date: December 28, 2004
- Submitted: December 30, 2004
- Operation: Air carrier
- Aircraft: N708BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7575
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: 853D10018
- Part serial: 608
- Condition: Inadequate
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAILURE AT 0.  FERRIED A/C TO MAINTENANCE BASE.  MX FOUND WATER INTO THE FLAP FLEX SHAFTS, WHICH IS FREEZING AT ALTITUDE.  UPGRADED FLAPS ACTUATORS.  ALL FLEX SHAFTS WERE CLEANED AND LUBE, AND ALL FLEX SHAFT SEALS WERE REPLACED.
